Permutation Complexity Related to the Letter Doubling Map

PDF Version Also Available for Download.

Description

Article presented at the 8th International Conference Words 2011 in Prague, Czech Republic. This article investigates the combinatorial complexity of infinite permutations on N associated with the image of uniformly recurrent aperiodic binary words under the letter doubling map.

Physical Description

12 p.

Creation Information

Widmer, Steven August 17, 2011.

Context

This article is part of the collection entitled: UNT Scholarly Works and was provided by the UNT College of Science to the UNT Digital Library, a digital repository hosted by the UNT Libraries. More information about this article can be viewed below.

Who

People and organizations associated with either the creation of this article or its content.

Author

Rights Holder

For guidance see Citations, Rights, Re-Use.

  • Steven Widmer

Provided By

UNT College of Science

The College of Science provides students with the high-demand skills and knowledge to succeed as researchers and professionals. The College includes four departments: Biology, Chemistry, Math, and Physics, and is also home to a number of interdisciplinary programs, centers, institutes, intercollegiate programs, labs, and services.

Contact Us

What

Descriptive information to help identify this article. Follow the links below to find similar items on the Digital Library.

Degree Information

Description

Article presented at the 8th International Conference Words 2011 in Prague, Czech Republic. This article investigates the combinatorial complexity of infinite permutations on N associated with the image of uniformly recurrent aperiodic binary words under the letter doubling map.

Physical Description

12 p.

Notes

Abstract: Given a countable set X (usually taken to be N or Z), an infinite permutation πœ‹ of X is a linear ordering β‰Ίπœ‹ of X, introduced in [6]. This paper investigates the combinatorial complexity of infinite permutations on N associated with the image of uniformly recurrent aperiodic binary words under the letter doubling map. An upper bound for the complexity is found for general words, and a formula for the complexity is established for the Sturmian words and the Thue-Morse word.

Source

  • Electronic Proceedings in Theoretical Computer Science, 63, Open Publishing Association, August 17, 2011, pp. 1-12
  • 8th International Conference WORDS, September 12-16, 2011. Prague, Czech Republic

Language

Item Type

Identifier

Unique identifying numbers for this article in the Digital Library or other systems.

Publication Information

  • Publication Title: Electronic Proceedings in Theoretical Computer Science
  • Volume: 63
  • Page Start: 265
  • Page End: 276

Collections

This article is part of the following collection of related materials.

UNT Scholarly Works

Materials from the UNT community's research, creative, and scholarly activities and UNT's Open Access Repository. Access to some items in this collection may be restricted.

What responsibilities do I have when using this article?

When

Dates and time periods associated with this article.

Creation Date

  • August 17, 2011

Added to The UNT Digital Library

  • Sept. 22, 2021, 2:32 p.m.

Description Last Updated

  • Nov. 28, 2023, 2:38 p.m.

Usage Statistics

When was this article last used?

Yesterday: 0
Past 30 days: 0
Total Uses: 5

Interact With This Article

Here are some suggestions for what to do next.

Start Reading

PDF Version Also Available for Download.

International Image Interoperability Framework

IIF Logo

We support the IIIF Presentation API

Widmer, Steven. Permutation Complexity Related to the Letter Doubling Map, article, August 17, 2011; (https://digital.library.unt.edu/ark:/67531/metadc1838855/: accessed February 23, 2024), University of North Texas Libraries, UNT Digital Library, https://digital.library.unt.edu; crediting UNT College of Science.

Back to Top of Screen